Adina Oprisan

Assistant Professor

PhD. The University of Texas at Arlington, 2009
MS. Michigan State University, 2006
MS. University of Bucharest, 1998
BS. University of Bucharest, 1997

oprisana@canisius.edu 2470 Office: SH 1043

Research interests: - probability theory and stochastic processes: limit theorems, rare events and large deviations, almost sure central limit theorems, Markov and semi-Markov processes, stochastic differential equations, diffusion processes, applications to finance - mathematical and applied statistics: inferential statistics for stochastic processes, autoregressive processes, linear and nonlinear regression.

Teaching interests: probability theory and mathematical statistics, applied statistics for science, probability models with applications in finance, real and complex analysis, linear algebra, differential equations

Publications

A. Oprisan, “ An almost sure central limit theorem for autoregressive processes”, in Inter- national Journal of Computational and Theoretical Statistics, Volume 4, Issue 1 (May 2017), 77-82

A. Oprisan and A. Korzeniowski, “Large deviations via almost sure CLT for functionals of Markov processes”, in Stochastic Analysis and Applications, Volume 30, No 5 (2012), 933-947

A. Oprisan and A. Korzeniowski, “Large deviations application to exit times for switched Markov Processes”, in International Journal of Pure and Applied Mathematics, Volume 69, No 2 (2011), 137-150

A. Oprisan, “Large deviation principle and applications to exit times” - short paper in the Proceedings of the International Workshop of Applied Probability, 2010

A. Oprisan and A. Korzeniowski, “Large deviations for additive functionals of Markov pro- cesses”, in International Journal of Pure and Applied Mathematics, 53 (2009), 441-459

A. Oprisan and A. Korzeniowski, “Large deviation principle for ergodic processes on split spaces”, in Dynamic Systems and Applications 18 (2009), 589-604